MAUDE Adverse Event Report: SYNTHES GMBH REAMER Ø4.5/6.5 L484 F/HIP SCREWS LFN; ORTHOPAEDIC BUR, REUSABLE

SYNTHES GMBH REAMER Ø4.5/6.5 L484 F/HIP SCREWS LFN; ORTHOPAEDIC BUR, REUSABLE
Catalog Number 03.010.078
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 2 of 2 for (b)(4).It was reported by the customer in (b)(6) that during an unknown surgery for the lfn insertion on (b)(6) 2022, it was observed that the reamer device was coming into contact with the nail when passed through the guide sleeves inserted through the aiming arm, and was causing it to ¿stick¿ before passing through the nail.The procedure was completed successfully.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) reamer ø4.5/6.5 l484 f/hip screws lfn device.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H4, h6: a device history record (dhr) review was conducted: part: 03.010.078 lot: f-24082 manufacturing site: selzach supplier: (b)(4) release to warehouse date: 05 apr 2018 expiration date: n/a a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REAMER Ø4.5/6.5 L484 F/HIP SCREWS LFN
Common Device Name
ORTHOPAEDIC BUR, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14269877
Report Number8030965-2022-02866
Device Sequence Number17619165
Product Code HTW
UDI-Device Identifier07611819765702
UDI-Public07611819765702
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.078
Device Lot NumberF-24082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown